# SDR TWAA0009707

- Difficulty date: June 11, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND INTERGRANULAR CORROSION ON NUMBER 4 CHAIR TRACK, RBL 22 INCHES, STA 1144.  INSTALLED SPLICE REPAIR PER SRM 53-05, FIG 4F.
